Menu
X
Chassidy asked 2 years ago

I went to the doctor last Monday with a cold. He gave me a zpack and a steroid shot. I thought I was getting better. I finished all the antibiotics but now I am worse. I have the worst chest pain and cough along with hacking up white and green phlegm. I also have green tinted snot. I am feeling terrible. Any ideas

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 2 years ago

The symptoms clearly indicate lung or respiratory tract infection. As you have already completed a course of antibiotics and has not yet fully cured, it would be better if you get a chest X-ray done to rule out other serious infections like pneumonia or tuberculosis. Also get a CBC test done to know about the blood parameters regarding infection.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML